# SDR SWIA202266479

- Difficulty date: July 31, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VERTICAL STAB LANDING FOR PANEL 325CR HAS SCRATCHES/GOUGES (MARKED)     (C-CHECK RO 9/12/2022)    REMOVED SCRATCHES AND GOUGES AT VERTICAL STAB ACCESS PANEL 325CR REF MHIRJ  MHIRJ REO 601R-55-31-406 REV-- DATE 2022-08-06 AND CRJ200 SRM 51-12-00  / COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY
